DOI 10.1016/j.yebeh.2013.02.016
Tiagabine-induced stupor in patients with psychogenic nonepileptic seizures: nonconvulsive status epilepticus or encephalopathy?
Аннотация
BACKGROUND
Nonconvulsive status epilepticus has been rarely reported with tiagabine (TGB) use.
METHODS
We report findings from continuous video-EEG monitoring and serial neurological examinations during prolonged episodes of stupor associated with TGB use in three patients who did not have epilepsy.
RESULTS
All three patients had emergence of new type of events after starting TGB treatment. All three patients had gradual decline in responsiveness to verbal stimuli, intermittent twitching of the upper extremities, and urinary incontinence. The corresponding EEG showed gradual build-up of generalized bisynchronous delta-wave activity with subsequent intermingled sharp transients. Two patients did not respond to IV lorazepam, one of whom also did not respond to IV phenytoin. The EEG slowly normalized in conjunction with associated clinical improvement. Habitual seizures were found to be psychogenic, with no interictal evidence for epilepsy.
CONCLUSION
Tiagabine-related stupor may represent a form of toxic encephalopathy in some cases rather than nonconvulsive status epilepticus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.